# SDR USAASB97225

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Condition: Odor
- Location: Lavatory
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - FL 1268 - FLIGHT ATTENDANT REPORTED, ELECTRICAL SMELL IN FORWARD AND AFT LAVS ON APPROACH INTO PHL.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  SERVICED/OPERATIONALLY CHECKED WATER HEATER SYSTEM.  SYSTEM CHECKS OK.  NO FAULTS FOUND.  (M)
